# SDR DALA2020012420582

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 82,769 hours, 37,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS DAMAGED AT 2L DOOR. CORRECTIVE ACTION: REPLACED LENS.
